skip to main content
Resource type Show Results with: Show Results with: Index

Results 1 - 20 of 579  for Central Connecticut State University

Results 1 2 3 4 5 next page
Show only
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Erratum to: An $$L_{p}$$ L p -theory of Stochastic PDEs of Divergence Form on Lipschitz Domains

Kim, Kyeong-Hun

Journal of Theoretical Probability, 2017, Vol.30(1), pp.395-396 [Peer Reviewed Journal]

Full text available online

2
Material Type:
Article
Add to e-Shelf

Rough Burgers-like equations with multiplicative noise

Hairer, Martin ; Weber, Hendrik

Probability Theory and Related Fields, 2013, Vol.155(1), pp.71-126 [Peer Reviewed Journal]

Full text available online

View all versions
3
Material Type:
Article
Add to e-Shelf

Strong solutions of semilinear stochastic partial differential equations

Hofmanová, Martina

Nonlinear Differential Equations and Applications NoDEA, 2013, Vol.20(3), pp.757-778 [Peer Reviewed Journal]

Full text available online

4
Material Type:
Article
Add to e-Shelf

Estimates for the ergodic measure and polynomial stability of plane stochastic curve shortening flow

Es-Sarhir, Abdelhadi ; Renesse, Max-K. ; Stannat, Wilhelm

Nonlinear Differential Equations and Applications NoDEA, 2012, Vol.19(6), pp.663-675 [Peer Reviewed Journal]

Link to full text

View all versions
5
Material Type:
Article
Add to e-Shelf

Analysis of the domain mapping method for elliptic diffusion problems on random domains

Harbrecht, H. ; Peters, M. ; Siebenmorgen, M.

Numerische Mathematik, 2016, Vol.134(4), pp.823-856 [Peer Reviewed Journal]

Full text available online

6
Material Type:
Article
Add to e-Shelf

Dimension reduction and homogenization of random degenerate operators. Part I

Moussa, Abdelaziz Aït ; Zlaïji, Loubna

LMS Journal of Computation and Mathematics, 2012, Vol.15, pp.1-22 [Peer Reviewed Journal]

Full text available online

7
Material Type:
Article
Add to e-Shelf

A perturbation result for semi-linear stochastic differential equations in UMD Banach spaces

Cox, Sonja ; Hausenblas, Erika

Journal of Evolution Equations, 2013, Vol.13(4), pp.795-827 [Peer Reviewed Journal]

Full text available online

8
Material Type:
Article
Add to e-Shelf

Uniqueness for solutions of Fokker–Planck equations related to singular SPDE driven by Lévy and cylindrical Wiener noise

Wiesinger, Sven

Journal of Evolution Equations, 2013, Vol.13(2), pp.369-394 [Peer Reviewed Journal]

Full text available online

9
Material Type:
Article
Add to e-Shelf

Efficient nonlinear filtering of a singularly perturbed stochastic hybrid system

Park, Jun H ; Rozovskii, Boris ; Sowers, Richard B

LMS Journal of Computation and Mathematics, 2011, Vol.14, pp.254-270 [Peer Reviewed Journal]

Full text available online

10
Material Type:
Article
Add to e-Shelf

Motion of inertial particles in Gaussian fields driven by an infinite-dimensional fractional Brownian motion

Schöchtel, Georg

Link to full text

11
Material Type:
Article
Add to e-Shelf

On the geometry and regularity of largest subsolutions for a free boundary problem in $$\mathbf{R }^2$$ : elliptic case

Orcan-Ekmekci, Betul

Calculus of Variations and Partial Differential Equations, 2014, Vol.49(3), pp.937-962 [Peer Reviewed Journal]

Full text available online

12
Material Type:
Article
Add to e-Shelf

Convergence analysis of multifidelity Monte Carlo estimation

Peherstorfer, Benjamin ; Gunzburger, Max ; Willcox, Karen

Numerische Mathematik, 2018, Vol.139(3), pp.683-707 [Peer Reviewed Journal]

Full text available online

View all versions
13
Material Type:
Article
Add to e-Shelf

Further analysis of multilevel Monte Carlo methods for elliptic PDEs with random coefficients

Teckentrup, A. ; Scheichl, R. ; Giles, M. ; Ullmann, E.

Numerische Mathematik, 2013, Vol.125(3), pp.569-600 [Peer Reviewed Journal]

Full text available online

14
Material Type:
Article
Add to e-Shelf

On the stochastic 2-D motion of a Bingham fluid

Kim, Jong

Nonlinear Differential Equations and Applications NoDEA, 2013, Vol.20(3), pp.1011-1034 [Peer Reviewed Journal]

Full text available online

15
Material Type:
Article
Add to e-Shelf

On SPDE and backward filtering equations for SDE systems (direct approach)

Veretennikov, Alexander

Soviet Math. Notes, 33(5-6) (1983), 397-400; LMS LN Ser., CUP, vol. 216 (1995), 304-311

Link to full text

16
Material Type:
Article
Add to e-Shelf

Paracontrolled calculus and Funaki-Quastel approximation for the KPZ equation

Hoshino, Masato

Link to full text

17
Material Type:
Article
Add to e-Shelf

The Obstacle Problem for Quasilinear Stochastic PDEs with non-homogeneous operator

Laurent, Denis ; Anis, Matoussi ; Jing, Zhang

Link to full text

18
Material Type:
Article
Add to e-Shelf

Approximations of Stochastic Partial Differential Equations

Di Nunno, Giulia ; Zhang, Tusheng

Link to full text

19
Material Type:
Article
Add to e-Shelf

Maximum principle for quasilinear SPDE's on a bounded domain without regularity assumptions

Denis, Laurent ; Matoussi, Anis

Link to full text

20
Material Type:
Article
Add to e-Shelf

Nonlinear Fractional Backward Doubly Stochastic Differential Equations with Hurst Parameter in (1/2,1)

Jing, Shuai

Link to full text

Results 1 - 20 of 579  for Central Connecticut State University

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (162)

Refine My Results

Resource Type 

  1. Articles  (551)
  2. Audio Visual  (10)
  3. Books  (5)
  4. Text Resources  (3)
  5. Conference Proceedings  (2)
  6. More options open sub menu

Creation Date 

From To
  1. Before 1999  (16)
  2. 1999 To 2004  (21)
  3. 2005 To 2009  (85)
  4. 2010 To 2015  (213)
  5. After 2015  (244)
  6. More options open sub menu

New Records 

  1. Last Week  (3)
  2. Last 3 Months  (12)
  3. More options open sub menu

Language 

  1. English  (193)
  2. Chinese  (1)
  3. French  (1)
  4. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Garnier, Josselin
  2. Chen, Le
  3. Khoshnevisan, Davar
  4. Scarpa, Luca
  5. Gess, Benjamin

Searching Remote Databases, Please Wait